Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, shoulder pain, nausea, jaw pain, feeling warm, heartburn. History of hysterectomy, appendix and gallbladder removal

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I have been getting very dizzy lately and am very dizzy right now. My left shoulder is hurting for no reason I feel like I want to vomit even after I took a compazine to settle my stomach. My left jaw hurts and I am not sweating, but keep feel extremely warm. I am 43 yrs old. I workout at a gym three times per week in the cardio room. I stay active, but I am a little over weight. I have also been getting heartburn rather frequently which I rarely get and heartburn OTC pills take are of it. However I took 2 today and the heartburn won't go away. I do have a lot of stress in my life to. For a year now my feet and toes have been numb and tingle. I can touch part of my foot by the toes and not feel a thing. I lost my private health insurance coverage when my husband died of cancer 5 years ago. I have insurance for my kids. The last time I saw my dr was in 2009. I try o stay very healthy, I take vitamins and exercise and my job requires a lot of exercise to. I no longer have my appendix, gallbladder, and I had a full hysterecty over 5 yrs ago. I have never been this dizzy before I took two motion sickness pills which usually work and stop it but this time it hasn't worked.
Posted Sun, 12 Aug 2012 in Women Sexual Problems
Answered by Dr. Aparna Kohli 2 hours later
Thanks for writing in.
Your symptoms are suggestive of a condition called ischemic heart disease where the blood supply to the heart is reduced. Typically, this is under exertion but can occur at rest as well ( when it becomes severe).
This is leading to the dizziness and pain in the jaw. Please visit the ER immediately and get an ECG done. In addition, a cardiac enzymes level also has to be done. Please call 911 and do not go on your own.
Till then, please take 1/2 aspirin on your own and give yourself complete rest. No exertion, no exercise, no stress and no heavy meals please.
This is important and needs to be done right away.
Please let me know if you have any questions
Above answer was peer-reviewed by
Follow-up: Dizziness, shoulder pain, nausea, jaw pain, feeling warm, heartburn. History of hysterectomy, appendix and gallbladder removal 30 hours later

Well I don't have anything wrong with my heart. My heart is very healthy and I am to. They said I have anxiety and have started me on medication for that. Already little improvements but will take a few weeks to notice a big difference. I am relieved!
Answered by Dr. Aparna Kohli 38 minutes later
Thats good news. The diagnosis of anxiety is one of exclusion; which means you say its the cause only when the rest of the stuff is ruled out. The idea of talking about ischemic heart disease was to rule out an extremely important, serious and common condition which can cause the symptoms that you had been experiencing.
Anxiety responds well to drugs but long term treatment is therapy. Talking to friends , family or someone else can be of great help. Doing things you enjoy and making time for yourself are also 2 important things to do.
A little bit of yoga, exercise and meditation can also help a lot.
Wish you the very best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor